Maybe you should take the next step and go to a psychiatrist to ask about these. If they are getting more frequent or more troublesome, then you need to get some help with them!
I'm beginning to get the impression, that this is uncommon. I don't have the episodes often, but when I do it's very frightening
To tell you the truth I know before reading he was gonna answer something like this.
Its not his area the mental part, so he just recomend you to go to a psychiatrist and how many such is there with experience from people on HCV treatment.
I think its more common then you think maybe people wanna forget it and dont talk about it.
I'm currently at week 28 and have notice in the last few weeks a new level of emotion which I guess is attached to tx. AD free for the moment but not sure how long I will hold out. Occasional dark places, paranoia and second guessing how I am being perceived by others. 'Everything is so much more' and generally relating to the negative, not too much inner happiness left in this head space, not too much to be happy about I guess. Just had a week off work back to work today and feel worse than before I left. Hang in the sunshine, if you're not hearing voices, halucinating or pyschotic episodes or unhealthy thoughts of suicidality then I would just suck it up and tuff it out my friend. Note: I am not a specialist but merely an average Joe hepper and don't wish to upset the purists here so I should suggest that you discuss this with others. The dark places are pretty common from my understanding, sure it is the drugs but additionally it is also the remarkable situation that we find ourselves in. Dont be afraid to describe what you are feeling to others here, you are not alone and people will support you and provide advice. Here in Australia with one of the best yet unaffordable health care systems in the world, we get a free go at tx however we do so without rescue drugs, bit like skydiving half a parachute really and sitting in a room full of flu infected people with an ANC count of 0.6 doesn't help the anxiety levels. Sorry bout the rave. Bitter and twisted? most definately, cheers Emi
No voices, hallucinations, haven't run down the street naked, or anything like that, so I'll suck it up. At least the worst episodes don't happen often, gives me a chance to regroup, and lift my chin up. Your comments really help. At my clinic, they give me the immpression that this is uncommon, which I'm beginning to see that it's not. Knowing that these feelings are shared makes me feel like I'll be ok when it's all over and I'm not really going nuts.
My ANC has also been low since I went on tx. The lowest being .34 but it's better now although still lower than normal. My platelets and hgb were also low too in the beginning. I started getting bruises in funny little places and then nose bleeds. My tx has been stopped restarted, doses changed, but I'm back up to max dose now.
Good Afternoon! I had some of those same symptoms when I did the treatment - they started me on antidepressants beforehand - but still got dark and gloomy in there, Changed my life actually, but did not slay the dragon! Humor among these folks on the forum helped alot, and now's the time to apply you faith. God Bless Ya' Sunshine
I had similar in my first 4-6 weeks tx; I felt once removed and very trippy and occasionally thought I would not return from the headspace.... I tried AD's but had a not so good reaction to the one prescribed aaaaagh - and the sx's of it made me appreciate, and work more to understand my moments of trippiness.
I have realised since that when I'm anxious or under pressure, OR when my body is in pain and I'm denying or ignoring it the trippy sessions tend to come on. I now take more paracetamol; my level of comfort returns and the trippiness goes. I wonder whether I've been in 'denial' about aches and pains for years!!
Also, exercise and laughter. "American Funniest Home Videos" is my only 'must see' tv programme because I can't help but laugh, and laughing and forcing myself to get some exercise helps.
I'm only on my 11th week; a friend of mine is on her 43rd week and she started experiencing the same a couple of weeks ago and it passed. She's been on AD's throughout.
I agree with Emilio about the 'remarkable situation we find ourselves in' - not only with our dx's and bx's but recognising the sx's and coping with them. I hibernated a little when I last did tx and am doing the same this time around and concentrating on looking after number 1 - me!!! We are all at different stages of wellness and illness and, as my specialist said "do whatever it takes". I sometimes have to snap myself out of it and have a shower, or force myself for a walk or a drive, or lie down with my electric blanket on until I feel a better level of comfort. I also find eating helps even if I have to force myself. We're so used to automatically doing stuff without really listening to our bodies; I think the meds, the blood tests and our sx's etc force us to be more introspective - that can be frightening, but if we can push ourselves to react to scarey stuff positively we can help these feelings pass whether it be taking meds, eating, resting, laughing, hugging - some type of physical.
I'm only on my 3rd month and seemed to have experienced these feelings early; I sometimes wonder if it happens at a particular physiological stage of our bloodwork changing?? I will try AD's again, if necessary, but feel, with me, it's par for the course... and sometimes, I just need a hug :-)...
My son is 36 years old and had a severe brain injury 7 years ago. He has now been diagnosed with Hep C and cerosis, had 4 varices banded yesterday and platlets are only 34. He is paralyzed on one side of his body and struggles with depression anyway.
Is Tx interferon treatment? His doctor is trying to get him into a clinical study to try and increase the platelets and treat the Hep C
Any words of advise for this mom?
I have sent you a private message asking whether you mind me 'copying' your post to our main HVC forum where others more knowledgeable than myself may be of assistance, as many will miss your post here, and I'm probably not the best person to answer your questions.... Looking forward to your reply and really hope someone here can help with more information for you and your boy, as I'm not really up to date with the new trials although am heartened that your doc has an action plan in place...